# SDR DALA1012963262

- Difficulty date: June 15, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 35,254 hours, 15,850 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND LIGHTNING STRIKE DAMAGE TO FUSELAGE SKIN AT FR47 BUTT JOINT 2 INCHES BELOW S10R. REPAIRED IAW SRM 53-00-11 FIG 216, SRM 53-00-11, SRM 51-42-11.
